Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Pain in arm and shoulder. Taking blood pressure medication. What could it be?

I have started having pain in my left arm and shoulder yesterday after lunch. It went away just before I went to bed and I woke up today and felt alright for a few hours and it came back. What could it be? I am 27 yo overweight, and I take blood pressure medication. I did fall pretty hard on my back and shoulder last Sunday if that was it would the pain have come sooner?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the arm and shoulder could be related to an overuse of the muscles, mild inflammation of the rotator cuff or a muscle sprain. Rest and hot fomentation with mild pain killers will help in symptomatic improvement.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor